Keywords : Finite Element Methods

Numerical analysis of Newtonian flows based on artificial compressibility AC method

Alaa H. Al-Muslimawi; Bashaeer K. Jassim

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 115-128

In this study, numerical analysis for incompressible Newtonian flows has been conducted by using an artificial compressible method ( -method) based on the Galerkin finite element approach. As well known, Naiver-Stoke partial differential equations are employed to describe activity of the fluid. This model, which consists of two differential equations; named the conservation of mass and time-dependent conservation of momentum is presented in cylindrical coordinates system (Axisymmetric flow). The effects of many factors such as Reynolds number ( ) and artificial compressibility parameter ( ) are discussed in the present study. In particular, this study emphasized on the impact of these parameters on the level of convergence. To satisfy the analysis of the method, Poiseuille flow along a circular conduit under isothermal condition is utilized as a simple test problem. This test is conducted by taking a circular cross section of pipe.

Rate of approximation of K-monotone functions in L_(ψ,p) (I) space , 0

Nada Zuhair Abd AL-Sada; Noor Hayder Abdul Ameer; Adel Salim Tayyah; Akeel Ramadan Mehdi; Dhurgham Aiham Kadhim Alshakarchi; Maytham Salman azeez; Emad Allawi Shallal; Saad Abdulkadhim Al-Saadi; Mehdi S. Abbas; Rana J.S. Al-janabi; Shroouq J.S. Al-janabi; Zinah Hussein Toman; Sarim H. Hadi; Noori F. AL-Mayahi; Ali Ayid Ahmad; Ahmed Chalak Shakir; Hassan Nadem Rasoul; Alaa Saleh Hadi; Ali Hassan Mohammed; Sara F. Hassan; Boushra Y. Hussein; Thekra Abbas; M.Nafea Jafaar; Hanadi A. AbdulSatter; Intisar Shadeed Al-Mejibli; Dhafar Hamed Abd Dhafar Hamed Abd; Salam Abdulkhaleq Noaman; Alaa H. Al-Muslimawi; Bashaeer K. Jassim; Haider Kadhim Hoomod; Intisar Al-Mejibli; Abbas Issa Jabboory; Farhan Dakhil Shyaa; Dhyaa Shaheed Al-Azzawy; Sinan Adnan Diwan; Ahmed Talip Hussein; Haider Jebur Ali; Habeeb Kareem Abdulla; Shatha S.Alhily

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 54-56

In this paper we shown that the relationship with the best algebraic approximation and K- monotone functions with bounded ( i ) such that (i


Monotone functions
Modulus of smoothness.
الدالة المتناوبة
مقياس النعومة .